Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

40 years old, prolonged periods, on Noriday mini pill. Advice?

Hi there, I am a 40 years old healthy woman. Recently my periods have started lasting longer than the usual 7 - 9 days and have been lasting for 14 days. They are not heavy just prolonged. I have spoken to my doctor about this and she said to monitor them for the next couple of months. I am also on the Noriday mini pill and have been over 2 years now.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
The reason for your prolonged period may be your noriday pill as it contains progestrone only.
Due to hormonal imbalance at the age of 40 this type of symptoms develops due to lack of blood levels.
As your doctor had given you right advise to monitor bleeding pattern.
Then if he feels it is not controlled he will suggest you alternate method of birth control.
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor